MathSciNet Relay Station
MathSciNet bibliographic data
MR387379 18F25 (12A70)
Harris, B.; Segal, G. $K\sb{i}$ groups of rings of algebraic integers. Ann. of Math. (2) 101 (1975), 20–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement